# SDR HALA0600651

- Difficulty date: August 22, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STUB FRAME CRACKED AT BS 1299 RBL30 IN AFT CARGO BAY.  REMOVED AND REPLACED STUB-FRAME AT BS 1299, BETWEEN S-33R TO S-36R PER SRM 57-40-02.
